# SDR FDEA201008102913

- Difficulty date: August 10, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER ACCESS PANEL 519CB CUTOUT FWD INBD CORNER SUSPECTED CRACK.  TRIMMED OFF AND REPAIR CARRIED OUT AS PER SRM 57-40-02 FIG. 201 REPAIR 7 REVISION 44.  THIS REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100   REVISION 110
